# SDR SIMA20150203016

- Difficulty date: February 3, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N667GB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145784
- Aircraft time: 28,175 hours, 24,330 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 81502
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN EMER LIGHT STRIPS NR 3 & 6 HAVE BROKEN WIRES.  R & R PAX CABIN EMER LIGHT STRIPS NR 3 & 6 IAW AMM 33-50-12.
